# SDR SWAA2022081842399

- Difficulty date: August 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT BULBS (6EA) AT PASSENGER CABIN 2022-366007 / [01] REPLACED EMERGENCY EXIT LIGHT BULBS (6EA) AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-801 TEST IS OK.;[02] REPLACED EMERGENCY EXIT LIGHT BULBS (6EA) AT PASSENGER CABIN I.A.W B737-700 AMM 33-51-01-960-801 TEST IS OK.
